Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Cervical erosion, cautery done, spotting, taking modus. What is the reason for spotting? Do i need to worry?

Hi, Due to cervical erotion, i had a cautery done 2 weeks back but however after 7 days of procedure, i started spotting and its still not ended inspite of doc putting me on Modus 10mg. Pap Smear test came clear. Scan prior to this procedure showed bulky left ovary . Can you pls assist me in understanding the reason for spotting and is this a worry? I am 32 yr old
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
After any procedure on the cervix, it is possible for some amount of spotting to be observed due to the handling of the tissue with instruments during the procedure. It will usually subside on its own. Persistent spotting calls for medical attention; a functional ovarian cyst may have to be excluded apart from hormonal imbalances. Hysteroscopy also could be useful in locating intrauterine causes, if any. Hope your query is answered. Wish you good health.
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor